Go to page
 

Bibliographic Metadata

Title
On classes of structures axiomatizable by universal d-Horn sentences and universal positive disjunctions
AuthorBadia, Guillermo ; João, Marcos
Published in
Algebra universalis, 2018, Vol. 79, Issue 41
PublishedSpringer International Publishing, 2018
LanguageEnglish
Document typeJournal Article
Keywords (EN)Dual Horn formulas / Model theory / Algebraic characterization theorems
ISSN1420-8911
URNurn:nbn:at:at-ubl:3-731 Persistent Identifier (URN)
DOI10.1007/s00012-018-0522-z 
Restriction-Information
 The work is publicly available
Files
On classes of structures axiomatizable by universal d-Horn sentences and universal positive disjunctions [0.48 mb]
Links
Reference
Classification
Abstract (English)

We provide universal algebraic characterizations (in the sense of not involving any “logical notion”) of some elementary classes of structures whose definitions involve universal d-Horn sentences and universally closed disjunctions of atomic formulas. These include, in particular, the classes of fields, of non-trivial rings, and of directed graphs without loops where every two elements are adjacent. The classical example of this kind of characterization result is the HSP theorem, but there are myriad other examples (e.g., the characterization of elementary classes using isomorphic images, ultraproducts and ultrapowers due to Keisler and Shelah).

Stats
The PDF-Document has been downloaded 2 times.
License
CC-BY-License (4.0)Creative Commons Attribution 4.0 International License